# SDR SWAA2023061343997

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 380 AND STA 400 AT BL-0 WL 208.1 IS CRACKED. 124-024 UPPER CHORD CRACKED.<[01] REMOVED AND REPLACED INTERCOASTAL AT MAIN CABIN BETWEEN STA 380 TO STA 400 BL0 WL 208.1. REF SRM 51-40-02-0G-0 AND DWG143A5400;[02] VERIFIED STEP 1
